Hermitian algebra on the ellipse

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

PUTINAR, Mihai, Claus SCHEIDERER, 2012. Hermitian algebra on the ellipse. In: Illinois Journal of Mathematics. Department of Mathematics of the University of Illinois. 56(1), pp. 213-220. ISSN 0019-2082. eISSN 1945-6581

@article{Putinar2012Hermi-49250, title={Hermitian algebra on the ellipse}, url={https://www.projecteuclid.org/euclid.ijm/1380287468}, year={2012}, number={1}, volume={56}, issn={0019-2082}, journal={Illinois Journal of Mathematics}, pages={213--220}, author={Putinar, Mihai and Scheiderer, Claus} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/49250"> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-04-22T09:39:51Z</dc:date> <dc:contributor>Scheiderer, Claus</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:creator>Putinar, Mihai</dc:creator> <dcterms:issued>2012</dcterms:issued> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-04-22T09:39:51Z</dcterms:available> <dc:contributor>Putinar, Mihai</dc:contributor> <dc:language>eng</dc:language> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/49250"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:title>Hermitian algebra on the ellipse</dcterms:title> <dcterms:abstract xml:lang="eng">The subtle distinction between hermitian sums of squares and sums of squares, regarded as positivity certificates of a polynomial restricted to a real algebraic variety, is analyzed on the simplest, yet very relevant, example: an ellipse.</dcterms:abstract> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Scheiderer, Claus</dc:creator> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account